# SDR CA140508006

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 29,258 hours
- Engine: Ge GE90115B
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 3183001
- Condition: Melted
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LIGHTNING STRIKE ON CLIMBOUT AT APPROXIMATELY FL160 IN CLOUD AND LIGHT RAIN.  MOST LIKELY THE NOSE AREA.  MOC FOUND LT REAR WHITE NAV LIGHT- LENS COVER GLASS MELTED.   REPLACED LT REAR WHITE NAV LIGHT LENS ASSY IAW AMM 33-43-02-960-802.  SYSTEM CHECKED SERVICEABLE.
